She has been taking them for 18 months.Someone told us she would have to come off gradually.
20 Nov 2011
Hello Hardware. Just reading up on the drug, I agree that a gradual, easing up, taper be done. You might ask your mothers doctor or pharmacist how to go about this. I'm no doctor but I'd not suddenly stop the drug. I wonder if its helped her? Is that the reason shes wanting to stop taking the aricept? Best wishes,
- Aricept Information for Consumers
- Aricept Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aricept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My grandfather was diagnosed with Alzheimer's three years ago and has been taking Aricept regularly for quite awhile now but he seems like hes ...
1 answer • 10 Oct 2009
and she woke insisting that she needed to take her mother back to her home. Her mother has been dead for more than 20 yrs. Her delusion lasted about ...
1 answer • 27 Oct 2009
My mother (through an oversite by a hospital) was not given Aricept for a period of time. My understanding is that once the intake is stopped and ...
1 answer • 25 Feb 2010
To be more specific, my mother had used this drug a few months ago for Alzheimers Dementia but when she was admitted to the hospital for another ...
1 answer • 26 Sep 2010
1 answer • 18 Nov 2010